MIA cover

Mathematical Inequalities & Applications

Volume: 1

Year: 1998

Articles

Issue: 1 (January, 1998)
Article number / DOI Authors / Title Pages Abstract Article
01-01 Tsuyoshi Ando, Fumio Hiai: Hölder type inequalities for matrices 1–30 View View
01-02 Richard Arens, Moshe Goldberg, W. A. J. Luxemburg: Stable seminorms revisited 31–40 View View
01-03 László Leindler: On equivalence of coefficient conditions and application 41–51 View View
01-04 Sorina Barza, Victor Burenkov, Josip Pečarić, Lars-Erik Persson: Sharp Multidimensional Multiplicative Inequalities for Weighted Lp Spaces with Homogeneous Weights 53–67 View View
01-05 Lech Maligranda: Why Hölder's inequality should be called Rogers' inequality 69–83 View View
01-06 George Isac, Lars-Erik Persson: Inequalities related to isotonicity of projection and antiprojection operators 85–97 View View
01-07 A. G. Ramm: Fundamental solutions to some elliptic equations with discontinuous senior coefficients and an inequality for these solutions 99–104 View View
01-08 Árpád Elbert, Andrea Laforgia: An upper bound for the zeros of the cylinder function Cv(x) 105–111 View View
01-09 Tae-Hwa Kim, Hong-Kun Xu: Some Hilbert Space Characterizations and Banach Space Inequalities 113–121 View View
01-10 Takayuki Furuta, Takeaki Yamazaki, Masahiro Yanagida: Operator functions implying generalized Furuta inequality 123–130 View View
01-11 Jonathan M. Borwein: A Generalization of Young's p Inequality 131–136 View View
01-12 Goran Peskir: The integral analogue of the Hardy-Littlewood L log L-inequality for Brownian motion 137–148 View View
01-13 Abraham Berman, Robert J. Plemmons: A note on simultaneously diagonalizable matrices 149–152 View View
Issue: 2 (April, 1998)
Article number / DOI Authors / Title Pages Abstract Article
01-14 Chi-Kwong Li, Carrie A. Pohanka: Estimating the Extreme Singular Values of Matrices 153–169 View View
01-15 Miroslav Fiedler, Vlastimil Pták: Some inequalities related to M-matrices 171–176 View View
01-16 Abdul Aziz, Nisar Ahmed Rather: New Lq inequalities for polynomials 177–191 View View
01-17 George A. Anastassiou: Opial type inequalities for linear differential operators 193–200 View View
01-18 Steve Clark, Don Hinton: A Liapunov Inequality for Linear Hamiltonian Systems 201–209 View View
01-19 C. E. M. Pearce, J. Pečarić, J. Šunde: A generalization of Pólya's inequality to Stolarsky and Gini means 211–222 View View
01-20 A. M. Fink: A best possible Hadamard inequality 223–230 View View
01-21 Abdul Aziz, Nisar Ahmed Rather: A refinement of a theorem of Paul Turan concerning polynomials 231–238 View View
01-22 Shigeyoshi Owa, H. M. Srivastava: Distortion Inequalities for Ruscheweyh Derivatives 239–246 View View
01-23 V. I. Semenov: Certain open problems of quasiconformal theory related to inequalities 247–251 View View
01-24 N. Elezović, C. Giordano, J. Pečarić: A geometric mean inequality and some monotonicity results for the q-Gamma function 253–258 View View
01-25 A. G. Ramm: Inequalities for norms of some integral operators 259–265 View View
01-26 J. F. Jiang, E. Kamei, M. Fujii: Operator functions associated with the grand Furuta inequality 267–277 View View
01-27 Mitsuru Uchiyama: Norms and determinants of products of logarithmic functions of positive semi-definite operators 279–284 View View
01-28 Stefan M. Stefanov: Valid inequalities and cutting planes for some polytopes 285–293 View View
01-29 M. Matić, C. E. M. Pearce, J. Pečarić: Improvements of some bounds on entropy measures in information theory 295–304 View View
Issue: 3 (July, 1998)
Article number / DOI Authors / Title Pages Abstract Article
01-30 Anders Barrlund: On a conjecture on the closest normal matrix 305–318 View View
01-31 Xin-Min Zhang: Optimization of Schur-convex functions 319–330 View View
01-32 S. Abramovich, J. Pečarić, S. Varošanec: New generalization of Gauss-Pólya's inequality 331–342 View View
01-33 V. K. Jain: Inequalities for polynomials with a prescribed zero 343–346 View View
01-34 Ravi. P. Agarwal, Patricia J. Y. Wong: On the oscillation of second order nonlinear difference equations 349–365 View View
01-35 Vural Bayrak, Mehmet Can, Fahreddin Alīyev: Nonexistence of global solutions of a quasilinear hyperbolic equation 367–374 View View
01-36 Martin Bohner: Discrete Sturmian theory 375–383 View View
01-37 Ilko Brnetić, Josip Pečarić: Some new Opial-type inequalities 385–390 View View
01-38 P. S. Bullen: The Jensen-Steffensen inequality 391–401 View View
01-39 Y. Domshlak: Delay-difference equations with periodic coefficients: sharp results in oscillation theory 403–422 View View
01-40 S. Elaydi: Stability of integrodifferential systems of nonconvolution type 423–430 View View
01-41 B. Mehri, D. Shadman: On the existence of periodic solutions of a certain class of second order nonlinear differential equation 431–436 View View
01-42 Lars-Erik Persson, Alois Kufner: Some difference inequalities with weights and interpolation 437–444 View View
01-43 Y. Şahiner Yılmaz, A. Zafer: Oscillation of even order nonlinear neutral differential equations with damping 445–451 View View
01-44 Bijan Z. Zangeneh: An energy-type inequality 453–461 View View
Issue: 4 (October, 1998)